# SDR MZZA98164

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TN - HNRC:  817401 (SEQ NR 01065) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON AFT AIRSTAIR RT TORQUE BOX UPPER WEB AT BS 1223.  INSTALLED REINFORCEMENT STIFFENER ANGLE AT THE AFT AIRSTAIR RT TORQUE BOX WEB OIL CANNING AREA PER B727 SRM 51-40-2.  (X)
